# SDR ASAA2017041720477

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 15,843 hours, 5,219 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED.  ACFT GROUNDED. PERFORMED FIM 34-61, TASK 836,  FMC DOES NOT OPERATE.  NO DEFAULTS NOTED. GOOD FOR RETURN TO SERVICE.
